# SDR 98ZZZX4042

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DS
- Make and model: Lear 35A
- Aircraft serial: 079
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 48C48609
- Condition: Ruptured
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A LOSS OF HYDRAULIC PRESSURE IN-FLIGHT.  AFTER LANDING, THE MECHANIC INSPECTED THE ACFT AND DETERMINED THE LT FLAP ACTUATOR HOUSING HAD RUPTURED CAUSING A LOSS OF HYDRAULIC FLUID.
